# SDR DALA1034589855

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 268
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND BS 268, RBL-55" CUSP WEB HAS 1" CRACK.  REMOVED CRACK BY CUT OUT 1.3IN X .850IN CRACK CONTAINED IAW SPM 06-10-01-001. FABRICATED 1 EA DOUBLER AND 1 EA FILLER IAW SRP A-53-10-16-801-663A. TREATED AND PRIMED IAW SRM 51-10-3 INSTALLED IAW SRM 51-30-2.
